# SDR ASAA0741996

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2637035
- Part serial: 2230
- Condition: Dented
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP HAS 3 EACH DENTS ON TOP SURFACE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED SKIN FILLER AND DOUBLER IAW SRM 51-70-10 REPAIR 2.
